Open Access
Translator Disclaimer
2011 On the Hom-form of Grothendieck's birational anabelian conjecture in positive characteristic
Mohamed Saïdi, Akio Tamagawa
Algebra Number Theory 5(2): 131-184 (2011). DOI: 10.2140/ant.2011.5.131

Abstract

We prove that a certain class of open homomorphisms between Galois groups of function fields of curves over finite fields arises from embeddings between the function fields.

Citation

Download Citation

Mohamed Saïdi. Akio Tamagawa. "On the Hom-form of Grothendieck's birational anabelian conjecture in positive characteristic." Algebra Number Theory 5 (2) 131 - 184, 2011. https://doi.org/10.2140/ant.2011.5.131

Information

Received: 2 December 2009; Revised: 1 May 2010; Accepted: 6 June 2010; Published: 2011
First available in Project Euclid: 21 December 2017

zbMATH: 1235.14026
MathSciNet: MR2833788
Digital Object Identifier: 10.2140/ant.2011.5.131

Subjects:
Primary: 14G15
Secondary: 11G20 , 14H25 , 14H30

Keywords: Grothendieck's birational anabelian conjecture , homomorphisms between Galois groups

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
54 PAGES


SHARE
Vol.5 • No. 2 • 2011
MSP
Back to Top